RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 3, страницы 304–324 (Mi rcd325)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

On a Convex Embedding of the Euler Problem of Two Fixed Centers

Seongchan Kim

Mathematisches Institut, Universität Augsburg, Universitätsstrasse 14, Augsburg, 86159 Germany

Аннотация: In this article, we study a convex embedding for the Euler problem of two fixed centers for energies below the critical energy level. We prove that the doubly-covered elliptic coordinates provide a 2-to-1 symplectic embedding such that the image of the bounded component near the lighter primary of the regularized Euler problem is convex for any energy below the critical Jacobi energy. This holds true if the two primaries have equal mass, but does not hold near the heavier body.

Ключевые слова: convex embedding, global surface of section, Euler problem of two fixed centers

Финансовая поддержка Номер гранта
Deutsche Forschungsgemeinschaft CI 45/8-1
FR 2637/2-1
This work is supported by DFG grants CI 45/8-1 and FR 2637/2-1.


DOI: https://doi.org/10.1134/S1560354718030061

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70F05, 35J35, 37J05
Поступила в редакцию: 16.10.2017
Принята в печать:31.01.2018
Язык публикации: английский

Образец цитирования: Seongchan Kim, “On a Convex Embedding of the Euler Problem of Two Fixed Centers”, Regul. Chaotic Dyn., 23:3 (2018), 304–324

Цитирование в формате AMSBIB
\RBibitem{Kim18}
\by Seongchan Kim
\paper On a Convex Embedding of the Euler Problem of Two Fixed Centers
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 3
\pages 304--324
\mathnet{http://mi.mathnet.ru/rcd325}
\crossref{https://doi.org/10.1134/S1560354718030061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3811821}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RCD....23..304K}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000434637700006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85048098131}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd325
  • http://mi.mathnet.ru/rus/rcd/v23/i3/p304

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. N. V. de Paulo, P. A. S. Salomao, “On the multiplicity of periodic orbits and homoclinics near critical energy levels of Hamiltonian systems in R-4”, Trans. Am. Math. Soc., 372:2 (2019), 859–887  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:60
    Литература:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020